CSpace
解大规模线性规划问题的某些技巧
赵凤治
1992
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume013Issue:001Pages:39
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40400
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵凤治. 解大规模线性规划问题的某些技巧[J]. 数值计算与计算机应用,1992,013(001):39.
APA 赵凤治.(1992).解大规模线性规划问题的某些技巧.数值计算与计算机应用,013(001),39.
MLA 赵凤治."解大规模线性规划问题的某些技巧".数值计算与计算机应用 013.001(1992):39.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵凤治]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵凤治]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵凤治]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.